# SDR SWAA2025071490656

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 76,570 hours, 45,722 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG INNER DOOR CRACKED.   REMOVED AND REPLACED LEFT MLG INNER DOOR PER AMM. 32-13-11. ADJUSTMENT AND TEST SATISFACTORY.
